Franchisee Coaching Session Timetable

Date: [Insert Date]

Location: [Insert Location]

Coaching Sessions

Time	Session Topic	Trainer	Duration
9:00 AM - 10:00 AM	Introduction to Franchise Operations	[Trainer Name]	1 Hour
10:15 AM - 11:15 AM	Marketing Strategies for Franchise Growth	[Trainer Name]	1 Hour
11:30 AM - 12:30 PM	Financial Management Basics	[Trainer Name]	1 Hour
1:30 PM - 2:30 PM	Customer Service Excellence	[Trainer Name]	1 Hour
2:45 PM - 3:45 PM	Technology and Tools for Franchisees	[Trainer Name]	1 Hour

Important Notes

- Please arrive 15 minutes early for registration.
- Bring any relevant materials for discussion.
- Lunch will be provided from 12:30 PM 1:30 PM.

Looking forward to an engaging session!

Best Regards,
[Your Name]
[Your Position]
[Your Company]